# SDR FDEA201809112440

- Difficulty date: September 11, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 72,736 hours, 26,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 654N02447
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN LOCK INOP. DOOR CLOSES NORMAL. REPLACED L1 DOOR HOLD-OPEN LOCK COLLAR PER AMM  52-11-08-8.
